MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 HF-T DF4 IS-1 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 HF-T DF4 IS-1 PROMRI; ICD
Model Number 429562
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additional an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.
 
Event or Problem Description
After crt-d implantation, the patient had pocket hematoma.Crp and leukocytes were increased and potassium was decreased, gram negative bacteria were detected.The patient was hospitalized, receives piperazillin and tazobactam and potassium.Furthermore a revision of hematoma was done on (b)(6) 2020.For diagnostic reasons the patient got blood cultures.Patient was discharged in a good health condition.

Brand Name
RIVACOR 5 HF-T DF4 IS-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key10311528
Report Number1028232-2020-03016
Device Sequence Number16993824
Product Code NIK
UDI-Device Identifier04035479156886
UDI-Public04035479156886
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number429562
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;